Electron. J. Diff. Equ., Vol. 2016 (2016), No. 182, pp. 1-15.

Growth of transcendental solutions to higher-order linear differential equations with entire coefficients

Karima Hamani

In this article, we study the growth of transcendental solutions of certain higher order linear differential equations with entire coefficients. Under some conditions, we prove that every transcendental solution is of infinite order. We also give an estimate of its hyper-order. We improve previous results by Peng and Chen [14].

Submitted February 15, 2016. Published July 11, 2016.
Math Subject Classifications: 34M10, 30D35.
Key Words: Linear differential equation; transcendental entire function; order of growth; hyper-order.

Show me the PDF file (301 KB), TEX file for this article.

Karima Hamani
Laboratory of Pure and Applied Mathematics
University of Mostaganem (UMAB)
B. P. 227 Mostaganem, Algeria
email: hamanikarima@yahoo.fr, karima.hamani@univ-mosta.dz

Return to the EJDE web page